MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS; ANESTHESIA CONDUCTION KIT
Catalog Number 24-1302-22
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the patient was in labor and upon removal of epidural catheter, the tip of the epidural catheter was missing.Per reporter, the catheter was removed with ease, and there was no difficulty or tension.The patient underwent an mri and no foreign body was reported.A ct scan was also performed, and no foreign body was identified.The patient was discharged.Reporter stated that upon additional review of the mri and ct results, there was then an addendum which stated that the tip of the epidural catheter was present on the mri.The customer stated that this addendum had not been communicated with the anesthetic or obstetric teams and that the clinical teams were unaware of this change in findings.
 
Additional Manufacturer Narrative
Corrected: g1 - contact office establishment name.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 60045
2247062300
MDR Report Key22061143
Report Number3012307300-2025-05926
Device Sequence Number7634844
Product Code CAZ
UDI-Device Identifier15019517075342
UDI-Public(01)15019517075342
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24-1302-22
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown